MAUDE Adverse Event Report: COLOPLAST A/S X-FLOW CATHETER; CATHETER, RETENTION TYPE, BALLOON

COLOPLAST A/S X-FLOW CATHETER; CATHETER, RETENTION TYPE, BALLOON
Model Number AB62221002
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This manufacturer report encompasses the unknown number of historical occurrences.See manufacturer report number 9610711-2021-00075 regarding a specific occurrence of this event.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional information prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, the balloon on the catheter does not seal.The balloon detaches from the catheter (bursts).The physician had always blocked with 80 ml the last few years, and nothing had ever happened.After the incident with the burst balloons, blocking was done with 30-50 ml, but the same problem occurred.It was noted this happened with several lot numbers.

Brand Name
X-FLOW CATHETER
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key12656685
Report Number9610711-2021-00076
Device Sequence Number17217880
Product Code EZL
UDI-Device Identifier03600040144084
UDI-Public03600040144084
Combination Product (Y/N)N
PMA/510(K) Number
K013172
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberAB62221002
Device Catalogue NumberAB6222
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2021
Initial Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;